# SDR SWIA200110405

- Difficulty date: December 1, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 114 hours, 81 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 2666
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT OSCILLATED ABOUT YAW AXIS INFLIGHT INTERMITTENTLY.  AIRCRAFT OSCILLATING INFLIGHT AROUND YAW AXIS.  REMOVED AND REPLACED NR 2 YAW DAMPER IAW 22-22-01.  OPS CHECK GOOD.  P/N:  622-9508-001   S/N OFF:  2761  REPLACED NR 1 YAW DAMPER ACTUATOR IAW 22-22-00.  PERFORMED FUNCTIONAL CHECK OF YAW DAMPER IAW MM 22-22-01.  OPS CHECK GOOD.
